MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 14X 17 H8; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 14X 17 H8; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number CMC1434P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two roi-c cages fractured intra-operatively at c6/7 while implanting the superior plates before locking.The plates were misaligned despite using the awl successfully.The level above had a previous plate/screw construct and the procedure was an extension of the previously successful fusion.The procedure was ultimately completed using a competitive product.There was no patient impact; however, there was a 60 minute delay.This is report two of two for this event.
 
Additional Manufacturer Narrative
D10: 2x roi-c long anchoring plates (mc1006t), 1x unknown roi-c inserter.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2025-00051.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4109 corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the cage has fractured.Root cause: this event could possibly be attributed to incorrect use of the awl, resulting in misalignment of the plates and excessive forces being applied to the cage.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C LORDOTIC COATED IMPLANT 14X 17 H8
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22964512
Report Number3004788213-2025-00052
Device Sequence Number9151466
Product Code OVE
UDI-Device Identifier03662663023504
UDI-Public(01)03662663023504(17)271001(10)C94720
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCMC1434P
Device Lot NumberC94720
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexUnknown
Patient EthnicityNon Hispanic